# SDR CALA2025012700212

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 51,959 hours, 18,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A38179
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EA5310-08195 OP1) LH SLIDE UMBER 3 WINDOW FRAME OPOST CRACKED AT FIRST LOWER  CORNER FASTENER HOLE REF AAR N/R 9914099 REPLACED THE FLIGHTDECK L/H NO.3 WINDOW FRAME PER ESR-WI 16-11279 IR AND ECRA 5310-08500.
